# SDR AALA202410116590

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,826 hours, 26,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ON FINAL APPROACH WITH LANDING GEAR DOWN LANDING GEAR SHOCK ABSORBER FAULT DISPLAYED. MAINTENANCE REPLACED NOSE LANDING GEAR PROXIMITY SENSORS 24GA (AALA202410116590) AND 25GA (AALA202410114689) PER AMM 32-31-73.
